PROF.DR. FATMA KARAKOÇ    
Name : FATMA
Surname : KARAKOÇ
E-Mail : fkarakoc@ankara.edu.tr
Phone Number : (0312)2126720/1260
Title : PROF.DR.
Unit : FACULTY OF SCIENCES
Department : MATHEMATICS
ABS Url:https://abs.ankara.edu.tr/fatma-karakoc
Personal Information

Education

PhD (2003-2008) Ankara University / Applied Mathematics

MS (2000-2003) Ankara University / Applied Mathematics

BS (1995-1999) Ankara University / Mathematics

Employement

 (26.03.2018 -  ) Prof. Dr. / Ankara University / Department of Mathematics

 (2012-2018 ) Assoc. Prof. Dr. / Ankara University / Department of Mathematics

 (2010-2012 ) Assist. Prof. Dr. / Ankara University / Department of Mathematics

 (2009-1 year) Research Visitor / Florida Institute of Technology / Department of Mathematical Sciences

 (2008-2009) (Postdoc) Research and Teaching Assistant / Ankara University /  Department of Mathematics

 (2001-2008) Research and Teaching Assistant / Ankara University / Department of   Mathematics

Research Area

Delay Differential Equations, Impulsive Differential Equations, Difference Equations, Fractional Differential Equations

Lectured Courses

Calculus, Differential Equations, Dynamical Systems, Partial Differential Equations, Linear Algebra, Difference Equations

Graduate Student Supervision

Ceren Kömekçi (MSc, 2015)

Aslı Beste Özaydın (MSc, 2018)    

Burcu Naz Burcu (MSc, 2021)

Ayşen Kütahyalıoğlu (PhD /  )

Mehmet Ali Horoz (MSc, 2022)

Levent Furkan Direkçi (MSc /  )












Award and Scholarship

Ankara University PhD Thesis Publication Award (2008)

TUBITAK Postdoctoral Scholarship (1year)

Ankara University Encouragement Award (2014)

Professional Memberships

Turkish Mathematical Society

Association for Turkish Women in Maths

American Mathematical Society

International Society of Difference Equations

Editorial

Communications, Faculty of Sciences University of Ankara Series A1, A2-A3, B, C

Advances in Differential Equations and Control Processes


Publications

27) A. Kütahyalıoğlu, F. Karakoç, Exponential stability of Hopfield neural networks with conformable fractional derivative. Neurocomputing 456, 263-267 (2021).

26) F. Karakoç,  Asymptotic behavior of a Lasota-Wazewska model under impulse effect. Dynamic Systems and  Applications 29 (12), 3381-3394 (2020).

25) F. Karakoç,  Impulse effect on the food-limited population model with piecewise constant argument.   Applications and Applied Mathematics: An International Journal (AAM) 15(2), 957-969 (2020).

24) F. Karakoç,   Existence and uniqueness for fractional order functional differential equations with Hilfer derivative. Differential Equations & Applications 12(4), 323-336 (2020).

23)  H. Bereketoglu,  F. Karakoc, G. S. Oztepe and I. P. Stavroulakis, Oscillation of first-order differential equations with several non-monotone retarded arguments.  Georgian Math. J. 27(3): 341–350 (2020).







22) E. Demirci, F. Karakoç, Convergence of solutions of nonautonomous Nicholson’s blowflies model with impulses, Commun. Fac. Sci. Univ. Ank. Ser. A1 Math. Stat. 68 (2), 1922-1929 (2019).

21) A. B. Özaydın, F. Karakoç, Global attractivity for nonlinear differential equations with Hadamard fractional derivative. J.Fractional Calculus and Applications 10 (1), 46-54 (2019).

20) F. Karakoç,  Oscillation of a first order linear impulsive delay differential equation with continuous and piecewise constant arguments. Hacettepe Journal of Mathematics and Statistics 47 (3), 601-613 (2018).

19) F. Karakoc, A. Unal, H. Bereketoglu,  Oscillation of a nonlinear impulsive differential equation system with piecewise constant argument.  Advances in Difference Equations 2018:99 https://doi.org/10.1186/s13662-018-1556-4 (2018).

18)  G. S. Öztepe, F. Karakoç, H. Bereketoğlu, Oscillation and periodicity of a second order impulsive delay differential equation with a piecewise constant argument. Communications in Mathematics 25, 89-98 (2017).

 17) F. Karakoç, Asymptotic behaviour of a population model with piecewise constant argument. Applied Mathematics Letters 70, 7-13 (2017).

16) H. Bereketoğlu, F. Karakoç, Asymptotic constancy for a system of impulsive pantograph equations. Acta Math. Hungarica 145 (1), 68-79 (2015).

15) F. Karakoç,  A. Öğün Ünal, H. Bereketoğlu, Oscillation of nonlinear differential equations with piecewise constant arguments. Electronic Journal of Qualitative Theory of Differential Equations, No:49, 1-12 (2013).

14) F. Karakoç, Oscillation of second order nonlinear impulsive difference equations with continuous variables, Neliniini Kolyvannya (Nonlinear Oscillations) 16(2), 207-213 (2013), Journal of Mathematical Sciences 198(3), 296-302 (2014).

13) R.P. Agarwal, F. Karakoç and A. Zafer, Oscillation of nonlinear impulsive partial difference equations with continuous variables. J. Difference Equations and Applications 18(6), 1101-1114 (2012).

12) H. Bereketoğlu, G. Seyhan and F. Karakoç, On a second order differential equation with piecewise constant mixed arguments. Carpathian Journal of  Mathematics, 27, 1-12 (2011).

11)  I. Gyori, F. Karakoç and H. Bereketoglu, Convergence of solutions  of a linear impulsive differential equations system with many delays. Dynamics of Continuous, Discrete  and Impulsive Systems Series A:18, 191-202 (2011).

10) R.P. Agarwal, F. Karakoç, A survey on oscillation of impulsive delay differential equations. Comput. Math. Appl. 60,1648–1685 (2010).

9) R.P. Agarwal and F. Karakoç, Oscillation theory for impulsive partial difference equations. Communications in Applied Analysis 14, 59-72 (2010).

8) R.P. Agarwal, F. Karakoç and A. Zafer, A survey on oscillation of impulsive ordinary  differential equations. Advances in Difference Equations, Article ID:354841, 52 pages  (2010).

7) F. Karakoç, H. Bereketoğlu and G. Seyhan, Oscillatory and periodic solutions of impulsive differential equations with piecewise constant argument. Acta Applicandae Mathematicae 110, 499-510 (2010).

6) R.P. Agarwal and F. Karakoç, Oscillation of impulsive partial difference equations with continuous variables. Mathematical and Computer Modelling 50, 1262-1278 (2009).

5) F. Karakoç and H. Bereketoğlu, Solutions of delay differential equations by using differential transform method. International Journal of Computer Mathematics 86, 914-923 (2009).

4) F. Karakoç and H. Bereketoğlu, Some results for linear impulsive delay differential equations. Dynamics of Continuous, Discrete and Impulsive Systems Series A: 16, 313-326, (2009).

3) F. Karakoç, Asymptotic constancy for the solution of an impulsive delay differential equation system. Celal Bayar University Journal of Science 5(1), 5-10 (2009).

2) H. Bereketoğlu and F. Karakoç, Asymptotic constancy for impulsive delay differential equations. Dynamic Systems and Applications 17, 71-84 (2008).

1) H. Bereketoğlu and F. Karakoç,  Some results on boundedness and stability of a third order differential equation with delay. Analele Stiintifice Ale Univ. Al. I. Cuza Iasi, 51(2); 245-258 (2005).

Proceedings

F. Karakoç, Impulse effect on a population model with piecewise constant argument.  Progress on Difference Equations and Discrete Dynamical Systems, Springer Proceedings in Mathematics and Statistics 341, 269-278 (2020).

F. Karakoç, Oscillation of difference equations with impulses, Differential and Difference Equations with Applications, Springer Proceedings in Mathematics and Statistics 47, 449-456, June 2013.

F. Karakoç and H. Bereketoğlu, Some results on an impulsive delay differential equation. XX. National Mathematics Symposium  Proceedings Book, 317-326 (2009). (Symposium Date: 03-06 September, 2007).

International Conferences and Seminars

 “Impulse Effect on a Population Model with Piecewise Constant Argument” 25th International Conference on Difference Equations and Applications (ICDEA 2019), London, England, 24-28 June 2019.

“Impulse Effect in a Food-Limited Population Model” International Congress of Mathematicians 2018 (ICM 2018), Rio De Janeiro, Brazil, 1-9 August 2018. 

“Asymptotic Behaviour of the Population Models with Piecewise Constant Argument” The 12th AIMS Conference on Dynamical Systems, Differential Equations and Applications (AIMS 2018), Taipei, Taiwan, 5-9 July 2018.

“Asymptotic Behaviour of a Nonlinear Differential Equation with Piecewise Constant Argument” Caucasian Mathematics Conference (CMC II) Yüzüncü Yıl University, Van, Turkey, 22-24 August 2017.

 “Oscillation of a Population Model with Impulse”  Recent Trends in Pure and Applied Mathematics1 Decembrie 1918 University of Alba Iulia, Romania, 31 July - 4 August 2017.

“Oscillation of a Population Model with Piecewise Constant Argument” International Conference on Differential & Difference Equations and Applications, Amadora, Portugal, 5-9 June 2017.

“Oscillation of a Class of Delay Differential Equations with Impulses” The 11th AIMS Conference on Dynamical Systems, Differential Equations and Applications, Orlando, USA, 1-5 July 2016.

“Asymptotic Constancy for Pantograph Equations with Impulses”  AMS-MAA 2015 Joint Mathematics Meeting, San Antonio, Texas, USA, 10-13 January 2015.

"Asymptotic Constancy for a System of Impulsive Delay Differential Equations" International Congress in Honour of Professor Ravi P. Agarwal, Uludağ University, Bursa, Turkey, 23-26 June 2014.

“Convergence of Solutions of Impulsive Delay Differential Equations” International Conference on Delay Differential and Difference Equations and Applications, Balatonfüred, Hungary, 15-19 July 2013 (Invited Speaker).

 “Oscillation of Nonlinear Impulsive Differential Equations with Piecewise Constant Arguments” International Conference on the Theory, Methods and Applications of Nonlinear Equations, Texas A&M University, Kingsville, Texas, USA, 17-21 December 2012.

 “Oscillatory and Periodic Solutions of Impulsive Differential Equations with Piecewise Constant Argument” The 11th International Workshop on Dynamical Systems and Applications, Çankaya University, Ankara, Turkey, 26-28 June 2012.

 “Oscillation of Difference Equations with Impulses” International Conference on Differential & Difference Equations and Applications, Azores University, Portugal, 4-8 July 2011.

 “Oscillation of Impulsive Differential Equations with Piecewise Constant Argument” AMS-MAA 2011 Joint Mathematics Meeting, New Orleans, Louisiana, USA, 6-9 January 2011.

 “Oscillation of Impulsive Partial Difference Equations with Continuous Variables” AMS-MAA 2010 Joint Mathematics Meeting, San Francisco, California, USA, 13-16 January 2010.

 “Discrete-Time Population Models” Mathematical Modelling in Population Biology and Epidemiology Workshop, Texas Tech University, Lubbock, Texas, USA, 10-12 July 2009.

National Conferences and Seminars

 “Impulse Effect on the Mathematical Models with Delay” VI. Workshop of Association for Turkish Women in Maths, Selçuk University, Konya, 26-28 April 2019. (Invited Speaker).

“Asymptotic Behaviour of Impulsive Differential Equations with Piecewise Constant Argument” Atılım University Department of Mathematics, 13 March 2019.

“Oscillation of Impulsive Differential Equations with Continuous and Piecewice Continuous Arguments” 11. Ankara Mathematics Days, Ankara University, 26-27 May 2016.

”Impulsive Differential Equations with Piecewise Constant Argument” 8. Ankara Mathematics Days, Çankaya University, 3-14 June 2013.

“Oscillation of Impulsive Partial Dfference Equations” Ankara University, Department of Mathematics, 24 March 2010.

“Convergence of an Impulsive Delay Differential Equations System” TOBB University of Economics and Technology, Department of Mathematics, 26 June 2008.

“Convergence of Solution of a Linear Nonhomogeneous Impulsive Delay Differential Equations System” III. Ankara Mathematics Days, Ankara University, 22-23 May 2008.

 “Some Results on an Impulsive Delay Differential Equation” II. Ankara Mathematics Days, Atılım University,14-15 June 2007; XX. National Mathematics Symposium, Atatürk University, 3-6 September 2007.

 


Citations: http://scholar.google.com.tr/citations?user=MMYA-ncAAAAJ&hl=tr